# SDR CALA2015051593782

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 56,354 hours, 22,856 cycles
- Engine: Iae V2527A5
- Engine time: 52,044 hours, 20,418 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, ENG 1 UNCOMMANDED SHUTDOWN WITH ENG 1 FAIL ECAM.  FOLLOWED FM PROCEDURE & SELECTED ENG 1 MASTER SWITCH TO OFF.  DID NOT FEEL OR HEAR COMPRESSOR STALL.  REPLACED ENG IAW AMM M T71-017.
